# SDR SIMA200720419

- Difficulty date: June 9, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 13,303 hours, 11,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Part time: 13,303 hours, 11,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LOWER SILL CORRODED.  REMOVED AND REPLACED LOWER DOOR SILL IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
